Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Gastritis, cramps under chest and above belly button, excessive burping. Causes and cure?

Hi Dr., all day Monday I have been gassy. Then last night I experienced some cramping under my chest but above my belly button. Still the cramping comes and goes today but is very uncomfortable. I moved my bowels last night and twice already today. Also, I drank some hot green tea this morning and had steel cut oats with flax seed oil and apple juice for breakfast. It feels like hunger pains but I know it isn t. I have been burping a bit as well and I do not have a temperature. Thank you for your help
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
as per the details u have given , u were suffering from APD (ACID PEPTIC DISORDER). so advise you to consult gastroenterologist and take the advise. until then try to avoid spicy foods.

hope this will help you.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor